You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Lattice of Algebraically Closed Sets in One-Based Theories
Lee Fong Low
The Journal of Symbolic Logic
Vol. 59, No. 1 (Mar., 1994), pp. 311-321
Published by: Association for Symbolic Logic
Stable URL: http://www.jstor.org/stable/2275268
Page Count: 11
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Let T be a one-based theory. We define a notion of width, in the case of T having the finiteness property, for the lattice of finitely generated algebraically closed sets and prove Theorem. Let T be one-based with the finiteness property. If T is of bounded width, then every type in T is nonorthogonal to a weight one type. If T is countable, the converse is true.
The Journal of Symbolic Logic © 1994 Association for Symbolic Logic